# SDR 2018FA0000520

- Difficulty date: July 21, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N199CB
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0226
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4086
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASSIVE CRACK IN INNER WHEEL BODY CIRCUMFERENCE.  NO APPARENT CORROSION.  APPEARS TO BE METAL FATIGUE FAILURE.  PICTURES ATTACHED.  NO KNOWN OR RECORDED HARD LANDINGS ARE REPORT BY ACFT OWNER OF LAST 20 YEARS.
